Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Overweight. Pain between vagina and anus. No relief from neosporin. Negative for STD. Safe remedy?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6051 Questions
Question
Hello. I have a problem that i am extremely too embarrased to go see a doctor for as I am a very large woman of 309 pounds. About three days ago i felt pain on my right inner thigh very close to the vaginal area. It is very red where the skin has rubbed off, somewhat like a carpet burn. I thought considering my size that my jeans and undergarmet rubbed against my thigh and caused it. Now i am mortified because the area between my vagina and anus it is very sore and feels much of the same way. It is uncomfortable to wear undergarmets or pants. Obviously i have to. I have tried neosporin and covering with bandages on my thigh with little luck and only the nepsporin on the sores by my anus. I am a long time married woman and have been checked for stds every year, all negative. Is there anything that i might try without having to seek medical help?
Posted Sat, 9 Mar 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Rahul Kumar 14 minutes later
Hello,
Thanks for writing to us.
You are correct in saying that, friction might be the primary cause of your problem.
There must have been breach in skin with friction and followed by a bacterial or fungal infection.
Though meeting a dermatologist would be better, but as you don’t want to do so, here are my suggestions for you.
1. Apply oint mupirocin twice daily. That is in afternoon and night. Don’t apply neosporin, it is an irritant.
2. Apply candid powder after bath in the affected area.
Do this for at least 15 days.

Hope my advice helps you a bit.

Feel free to ask, if you have any other doubt.

Wishing you a good health.

Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor